# SDR DALA14032166314

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 59,759 hours, 7,506 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 MAIN ENTRY DOOR LOWER GATE LOWER SURFACE FOUND CORROSION.  RT NR 1 MAIN CABIN DOOR LOWER GATE R & R IAW AMM.
